Mathematics of Control, Signals and Systems

, Volume 15, Issue 1, pp 42–70

Exponential Stability of Nonlinear Time-Varying Differential Equations and Partial Averaging

  • Joan Peuteman
  • Dirk Aeyels

DOI: 10.1007/s004980200002

Cite this article as:
Peuteman, J. & Aeyels, D. Math. Control Signals Systems (2002) 15: 42. doi:10.1007/s004980200002

Abstract.

In this paper we formulate, within the Liapunov framework, a sufficient condition for exponential stability of a differential equation. This condition gives rise to a new averaging result referred to as “partial averaging”: exponential stability of a system \(\), with α sufficiently large, is implied by exponential stability of a time-varying system \(\).

Key words. Differential equations, Exponential stability, Liapunov stability, Averaging, Circle criterion. 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag London Limited 2002

Authors and Affiliations

  • Joan Peuteman
    • 1
  • Dirk Aeyels
    • 2
  1. 1.SYSTeMS, Universiteit Gent, Technologiepark-Zwijnaarde 9, 9052 Gent (Zwijnaarde), Belgium.¶Joan Peuteman is presently working at the KHBO, Departement Industrieële Wetenschappen en Technologie, Zeedijk 101, 8400 Oostende, Belgium. Joan.Peuteman@kh.khbo.be.BE
  2. 2.SYSTeMS, Universiteit Gent, Technologiepark-Zwijnaarde 9, 9052 Gent (Zwijnaarde), Belgium.BE

Personalised recommendations